# SDR FDEA202201190093

- Difficulty date: January 19, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 87,973 hours, 21,493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: AFA00223
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND AT MAIN DECK CARGO COMPARTMENT FRAME   STATION 1561 LONGERON -12 RIGHT HAND TO LONGERON -13 RIGHT HAND.   EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FRAME STATION 1561 LONGERON -12   RIGHT HAND TO LONGERON -13 RIGHT HAND EVALUATED AND FOUND REPAIRED IN   ACCORDANCE WITH SRM 53-00-07-2R REPAIR 2 FIGURE 201. EO 1-5100-7-5001 B6 PART 1 TITLE:   STRUCTURES - REPAIR CATALOG - MD11 - REPAIR IDENTIFICATION AND TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100. INITIAL INSPECTION CARRIED OUT AT CURRENT 'C' CHECK WITH REPETITIVE INSPECTIONS   TO BE CARRIED OUT AT EVERY 9,500 FLIGHT CYCLES AS PER SRM 53-00-07-2R TABLE   201/REPAIR 2.
